# SDR SWIA201439422

- Difficulty date: October 2, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,751 hours, 45,810 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RAISE, COMPLIED WITH QRH OVERRIDE AND GEAR RAISED. REMOVED AND REPLACED LANDING GEAR HANDLE MODULE ASSY IAW AMM..
